# SDR CKSA96142

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 599-649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK INSPECTION, FOUND LONGERON 32 CORRODED AT STA 599 TO 649.  REMOVED CORROSION AND INSTALLED FORMED AND EXTRUDED STRINGERS REPAIR 53-13-00 FIGURE 803.  TASK CARD NR 82676.
